# SDR AU001173

- Difficulty date: September 22, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) CABIN PRESSURISATION SYSTEM OUTFLOW VALVE FAULTY.
